# SDR I5EA2019111902

- Difficulty date: November 9, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 66,921 hours, 43,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN FORWARD CABIN IN CRUISE AND DECENT SMOKE FIRE OR FUMES EMERGENCY CHECKLIST COMPLETED.  SUPPLEMENTAL INFORMATION, OPEN INSPECTED AREA AND CLOSED PSU FWD CABIN IAW AMM 25-21-61, OPENED INSPECTED AREAS BEHIND CEILING PANELS FWD CABIN IAW AMM 25-21-45, OPS A/C PACKS, RECIRC AND GASPER FANS IAW AMM 21-21-22, CHECKED GALLEY EQUIPMENT IAW AMM 25-31-11, OPERATED ENGINES AND GEN IAW AMM 71-00-00.  ALL SYSTEMS CHECKED GOOD WITH NO ELECTRICAL SMELL OR VISUAL SIGNS OF DEFECTS NOTED.
